MathSciNet Relay Station
MathSciNet bibliographic data
MR1981416 (2004d:16043) 16P90 (16U10 43A07)
Elek, Gábor The amenability of affine algebras. J. Algebra 264 (2003), no. 2, 469–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement